RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 5, Pages 65–118 (Mi msb7777)  

This article is cited in 28 scientific papers (total in 28 papers)

One-dimensional Gromov minimal filling problem

A. O. Ivanovab, A. A. Tuzhilinba

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Laboratory of Discrete and Computational Geometry named after B. N. Delone of P. G. Demidov Yaroslavl State University

Abstract: The paper is devoted to a new branch in the theory of one-dimensional variational problems with branching extremals, the investigation of one-dimensional minimal fillings introduced by the authors. On the one hand, this problem is a one-dimensional version of a generalization of Gromov's minimal fillings problem to the case of stratified manifolds. On the other hand, this problem is interesting in itself and also can be considered as a generalization of another classical problem, the Steiner problem on the construction of a shortest network connecting a given set of terminals. Besides the statement of the problem, we discuss several properties of the minimal fillings and state several conjectures.
Bibliography: 38 titles.

Keywords: metric spaces, Gromov minimal fillings, Steiner minimal trees, minimal spanning trees, Steiner ratio.

DOI: https://doi.org/10.4213/sm7777

Full text: PDF file (879 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:5, 677–726

Bibliographic databases:

Document Type: Article
UDC: 514.774.8+515.124.4+519.176
MSC: Primary 05C12, 54E35; Secondary 05C05, 52A38
Received: 04.08.2010 and 08.04.2011

Citation: A. O. Ivanov, A. A. Tuzhilin, “One-dimensional Gromov minimal filling problem”, Mat. Sb., 203:5 (2012), 65–118; Sb. Math., 203:5 (2012), 677–726

Citation in format AMSBIB
\Bibitem{IvaTuz12}
\by A.~O.~Ivanov, A.~A.~Tuzhilin
\paper One-dimensional Gromov minimal filling problem
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 5
\pages 65--118
\mathnet{http://mi.mathnet.ru/msb7777}
\crossref{https://doi.org/10.4213/sm7777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2977099}
\zmath{https://zbmath.org/?q=an:1248.05057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..677I}
\elib{http://elibrary.ru/item.asp?id=19066493}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 5
\pages 677--726
\crossref{https://doi.org/10.1070/SM2012v203n05ABEH004239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306361100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863912487}


Linking options:
  • http://mi.mathnet.ru/eng/msb7777
  • https://doi.org/10.4213/sm7777
  • http://mi.mathnet.ru/eng/msb/v203/i5/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, Z. N. Ovsyannikov, N. P. Strelkova, A. A. Tuzhilin, “One-dimensional minimal fillings with negative edge weights”, Moscow University Mathematics Bulletin, 67:5-6 (2012), 189–194  mathnet  crossref  mathscinet
    2. Rubleva O.V., “Kriterii additivnosti konechnogo metricheskogo prostranstva i minimalnye zapolneniya”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2012, no. 2, 8–11  mathnet  mathscinet  zmath  elib
    3. N. Dolbilin, G. Edelsbrunner, A. Ivanov, O. Musin, “Pervaya yaroslavskaya letnyaya shkola po diskretnoi i vychislitelnoi geometrii”, Model. i analiz inform. sistem, 19:4 (2012), 168–173  mathnet
    4. H. Edelsbrunner, A. Ivanov, R. Karasev, “Current Open Problems in Discrete and Computational Geometry”, Model. i analiz inform. sistem, 19:5 (2012), 5–17  mathnet
    5. A. Yu. Eremin, “A formula for the weight of a minimal filling of a finite metric space”, Sb. Math., 204:9 (2013), 1285–1306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. A. Mishchenko, “Estimates for the Steiner–Gromov ratio of Riemannian manifolds”, J. Math. Sci., 203:6 (2014), 833–836  mathnet  crossref  mathscinet  elib
    7. Z. N. Ovsyannikov, “An open family of sets that have several minimal fillings”, J. Math. Sci., 203:6 (2014), 855–857  mathnet  crossref  mathscinet  elib
    8. Z. N. Ovsyannikov, “The Steiner and Gromov–Steiner ratios and Steiner subratio in the space of compacta in the Euclidean plane with Hausdorff distance”, J. Math. Sci., 203:6 (2014), 858–863  mathnet  crossref  mathscinet  elib
    9. Z. N. Ovsyannikov, “The Steiner subratio of five points on a plane and four points in three-dimensional space”, J. Math. Sci., 203:6 (2014), 864–872  mathnet  crossref  mathscinet  elib
    10. V. N. Salnikov, “Probabilistic properties of topologies of finite metric spaces' minimal fillings”, J. Math. Sci., 203:6 (2014), 873–883  mathnet  crossref  mathscinet  elib
    11. Ivanov A.O. Tuzhilin A.A., “Gromov minimal fillings for finite metric spaces”, Publ. Inst. Math. (Beograd) (N.S.), 94:108 (2013), 3–15  crossref  mathscinet  zmath  isi  scopus
    12. B. B. Bednov, P. A. Borodin, “Banach spaces that realize minimal fillings”, Sb. Math., 205:4 (2014), 459–475  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. A. C. Pahkomova, “A Continuity Criterion for Steiner-Type Ratios in the Gromov–Hausdorff Space”, Math. Notes, 96:1 (2014), 130–139  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. A. C. Pahkomova, “Estimates of Steiner subratio and Steiner–Gromov ratio”, Moscow University Mathematics Bulletin, 69:1 (2014), 16–23  mathnet  crossref  elib
    15. E. I. Stepanova, “Directional derivative of the weight of a minimal filling in Riemannian manifolds”, Moscow University Mathematics Bulletin, 70:1 (2015), 14–18  mathnet  crossref  mathscinet  elib
    16. S. Yu. Lipatov, “The functions that do not change types of minimal fillings”, Moscow University Mathematics Bulletin, 70:6 (2015), 267–269  mathnet  crossref  mathscinet
    17. O. V. Rubleva, “Ricci curvature of a weighted tree”, Moscow University Mathematics Bulletin, 70:6 (2015), 278–279  mathnet  crossref  mathscinet  elib
    18. A. O. Ivanov, A. A. Tuzhilin, “Branched coverings and Steiner ratio”, International Transactions in Operational Research, 23:5 (2016), 875–882  crossref  mathscinet  scopus
    19. B. B. Bednov, “The length of a minimal filling of star type”, Sb. Math., 207:8 (2016), 1064–1078  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    20. O. V. Rubleva, “The Ricci Curvature of a Weighted Tree”, Math. Notes, 100:4 (2016), 597–606  mathnet  crossref  crossref  mathscinet  isi  elib
    21. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    22. A. O. Ivanov, A. A. Tuzhilin, “Minimal networks: a review”, Advances in dynamical systems and control, Stud. Syst. Decis. Control, 69, ed. V. Sadovnichiy, M. Zgurovsky, Springer, Cham, 2016, 43–80  crossref  mathscinet  zmath  isi  scopus
    23. E. I. Stepanova, “Bifurcations of Steiner minimal trees and minimal fillings for non-convex four-point boundaries and Steiner subratio for the Euclidean plane”, Moscow University Mathematics Bulletin, 71:2 (2016), 79–81  mathnet  crossref  mathscinet  isi
    24. A. O. Ivanov, A. A. Tuzhilin, “Analiticheskie deformatsii minimalnykh setei”, Fundament. i prikl. matem., 21:5 (2016), 159–180  mathnet
    25. A. S. Pakhomova, “Klassifikatsiya metricheskikh prostranstv, otnoshenie Shteinera—Gromova kotorykh ravno edinitse”, Fundament. i prikl. matem., 21:5 (2016), 181–189  mathnet
    26. S. Iliadis, A. O. Ivanov, A. A. Tuzhilin, “Local structure of Gromov–Hausdorff space, and isometric embeddings of finite metric spaces into this space”, Topology Appl., 221 (2017), 393–398  crossref  mathscinet  zmath  isi  scopus
    27. A. O. Ivanov, N. K. Nikolaeva, A. A. Tuzhilin, “Problema Shteinera v prostranstve Gromova–Khausdorfa: sluchai konechnykh metricheskikh prostranstv”, Tr. IMM UrO RAN, 23, no. 4, 2017, 152–161  mathnet  crossref  elib
    28. B. B. Bednov, “The length of minimal filling for a five-point metric space”, Moscow University Mathematics Bulletin, 72:6 (2017), 221–225  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:798
    Full text:105
    References:64
    First page:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018